# SDR HEEA979042

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWER REPORTS TRANSPONDER INOPERATIVE.  LIGHT NOT FLASHING, NO PRIMARY OR MODE C.  REPLACED DEFECTIVE MIXER DIODE CR202.  REPOSITIONED COMPONENTS IN OSCILLATOR FOR GOOD SENSITIVITY AT TURN ON.  UNIT BENCH CHECK GOOD.
